# SDR 05FDEA01715

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 47,946 hours, 28,909 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Angle
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION I/B SUPPORT ANGLE IS CHAFED ON LWR EDGE.  REPAIR (BLENDED),  STRESS RELIEVED AND REFINISHED LT MLG FWD TRUNNION SUPPORT   ANGLE ON LWR EDGE IAW SRM 51-10-1, SOPM 20-10-03 AND FED EX EA 7-5710-86323 REPAIR WITHIN LIMITS IAW EA - 7-5710-86323.
